Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 34, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 11, 2009, 3:40 PM CDT for Eastland County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2009, 3:40 PM CDT (20:40 UTC)
- Expired
- Jun 11, 2009, 4:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Eastland County, TX
The radar
The Dyess AFB radar (KDYX), 36 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1544 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 544 m²/s²
- 0-3 km storm-relative helicity
- 715 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 55.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 112040 TORFWD TXC133-112130- /O.NEW.KFWD.TO.W.0034.090611T2040Z-090611T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT THU JUN 11 2009 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL EASTLAND COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 430 PM CDT * AT 341 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO OVER WEST CENTRAL EASTLAND COUNTY...MOVING EAST AT 5 MPH. * THE TORNADO WILL BE NEAR... RURAL WESTERN EASTLAND COUNTY AT 400 PM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A MATTRESS FOR PROTECTION. EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR CENTRAL TEXAS. && LAT...LON 3237 9886 3224 9887 3225 9910 3239 9911 TIME...MOT...LOC 2041Z 272DEG 6KT 3233 9906 $$
2 follow-up statements
000 WWUS54 KFWD 112101 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 401 PM CDT THU JUN 11 2009 TXC133-112130- /O.CON.KFWD.TO.W.0034.000000T0000Z-090611T2130Z/ EASTLAND TX- 401 PM CDT THU JUN 11 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR WEST CENTRAL EASTLAND COUNTY... AT 401 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED OVER WEST CENTRAL EASTLAND COUNTY...MOVING SOUTHEAST AT 5 MPH. THE TORNADO WILL BE OVER... RURAL WESTERN EASTLAND COUNTY AT 420 PM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A MATTRESS FOR PROTECTION. && LAT...LON 3237 9886 3224 9887 3225 9910 3239 9911 TIME...MOT...LOC 2101Z 307DEG 6KT 3230 9903 $$ DUNN
000 WWUS54 KFWD 112128 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 428 PM CDT THU JUN 11 2009 TXC133-112138- /O.EXP.KFWD.TO.W.0034.000000T0000Z-090611T2130Z/ EASTLAND TX- 428 PM CDT THU JUN 11 2009 ...THE TORNADO WARNING FOR WEST CENTRAL EASTLAND COUNTY EXPIRES AT 430 PM CDT... AT 428 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. THE TORNADO WARNING HAS EXPIRED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING FOR EASTERN TEXAS. LAT...LON 3237 9886 3224 9887 3225 9910 3239 9911 TIME...MOT...LOC 2128Z 307DEG 6KT 3227 9899 $$ DUNN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:03 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 11, 2:03 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 203 PM CDT THU JUN 11 2009 .AVIATION... THUNDESTORMS HAVE MOVED TO THE EAST OF THE METROPLEX TAF SITES AS OF 18Z. HOWEVER THE AIRMASS TO THE WEST IS SEEING SUNSHINE AND WITH THE MOIST...UNSTABLE ATMOSPHERE IN PLACE...SHOWERS AND THUNDERSTORMS MAY REDEVELOP LATE THIS AFTERNOON AND CONTINUE INTO THE EVENING. HAVE KEPT VFR CONDITIONS BUT PLACED VCTS IN THE METROPLEX TAFS FOR THE 22Z THROUGH 06Z PERIOD FOR LATE AFTERNOON/EVENING STORMS. MVFR CEILINGS IN THE WACO AREA WILL IMPROVE TO VFR IN THE NEXT HOUR. 58 && .UPDATE... NUMEROUS ADJUSTMENTS WITH EARLIER UPDATE. NEW SVR WATCH BOX THRU 6 PM REPLACES BOX THAT WAS EXPIRING. WET MICROBURST POTENTIAL WILL CONTINUE. FLOODING MORE OF AN ISSUE AS WEST-EAST TRAINING PERSISTS OVER AREAS THAT HAVE BEEN INUNDATED SINCE YESTERDAY EVENING. NUMEROUS ROAD CLOSURES FROM WEST DALLAS AND IRVING...THROUGH DOWNTOWN DALLAS (LAKEWOOD/DEEP ELLUM/FAIR PARK)...TO EAST DALLAS AND MESQUITE/FORNEY. LOWERED TEMPERATURES CONSIDERABLY IN AREA OF HEAVIEST RAIN. BACK EDGE OF PRECIP NOW NEAR TARRANT/PARKER LINE...AND APPEARS BACKBUILDING TO THE WEST HAS DIMINISHED. FOR THE METROPLEX...A BREAK IN THE PRECIPITATION MAY OCCUR EARLY IN THE AFTERNOON...BUT THE ACTIVITY MAY REIGNITE AGAIN LATE AFTERNOON INTO THE EVENING HOURS...UNFORTUNATELY OVER THE SAME AREAS. 25 && .PREV DISCUSSION... /ISSUED 404 AM CDT THU JUN 11 2009/ ANOTHER LINE OF STRONG AND SEVERE THUNDERSTORMS HAS ERUPTED OVER THE METROPLEX IN THE PAST COUPLE OF HOURS STRETCHING FROM SOUTHERN WISE COUNTY INTO HENDERSON COUNTY. FLASH FLOODING IS BECOMING THE MAIN THREAT AS THESE STORMS ARE EFFICIENT RAIN PRODUCERS AND ARE TRAINING OVER THE SAME AREA. A SEVERE THUNDERSTORM WATCH BOX REMAINS IN EFFECT FOR MOST OF THE CENTRAL PORTIONS OF THE CWA THOUGH 8 AM. SOME SMALL HAIL AND ISOLATED HIGH WINDS ARE ALSO BEING REPORTED WITH THESE STORMS. PERSISTENT ZONAL PATTERN WILL REMAIN IN PLACE TODAY WITH THE UPPER LEVEL RIDGE CENTERED OVER CENTRAL MEXICO. EMBEDDED IMPULSES AND SHORTWAVES IN THE UPPER LEVEL WESTERLY FLOW WILL TRANSGRESS THE REGION AND ANOTHER MCS IS POSSIBLE LATER TODAY AND TONIGHT. INSTABILITY WILL AGAIN BE HIGH TODAY AND SEVERE WEATHER IS EXPECTED. ABUNDANT MOISTURE WITH PWATS OF 1.5-2 INCHES WILL REMAIN IN PLACE SO THE THREAT FOR FLASH FLOODING WILL CONTINUE WITH ANY STORMS THAT DEVELOP LATER TODAY. CANNOT PIN POINT EXACTLY WHEN AND WHERE THUNDERSTORMS OR MCS WILL DEVELOP SO WILL CARRY 30 POPS AREAWIDE THIS AFTERNOON AND EVENING. ANOTHER ROUND OF STORMS WILL AGAIN BE POSSIBLE FRIDAY AND SATURDAY AFTERNOONS AND EVENINGS AS PERSISTENT SYNOPTIC PATTERN CONTINUES. THREAT FOR SEVERE WEATHER WILL CONTINUE AS WELL. UPPER LEVEL RIDGE IS STILL FORECAST TO BUILD OVER THE REGION BY MONDAY WITH HIGH TEMPERATURES IN THE UPPER 90S AND TRIPLE DIGITS. DID NOT MAKE SIGNIFICANT CHANGES TO THE EXTENDED AT THIS TIME...BUT THE GFS TRIES TO PUSH THE UPPER LEVEL RIDGE INTO THE SOUTHEAST CONUS DUE TO THE INFLUENCE OF AN UPPER LEVEL LOW OVER THE WESTERN CONUS WHILE THE ECMWF HOLDS THE RIDGE STRONGLY OVER THE REGION. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 98 78 101 77 / 30 20 20 20 20 WACO, TX 76 100 78 102 78 / 30 20 20 20 20 PARIS, TX 72 96 75 96 76 / 30 20 20 20 20 DENTON, TX 72 98 76 100 76 / 30 20 20 20 20 MCKINNEY, TX 72 98 75 97 76 / 30 20 20 20 20 DALLAS, TX 77 100 80 102 77 / 30 20 20 20 20 TERRELL, TX 72 97 76 97 76 / 30 20 20 20 20 CORSICANA, TX 76 98 77 100 77 / 30 20 20 20 20 TEMPLE, TX 76 99 76 101 77 / 30 20 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/25
Hazardous weather outlook, Jun 11, 6:21 AM CDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 621 AM CDT THU JUN 11 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 621 AM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE CONTINUES TO BE A CHANCE FOR SEVERE STORMS TODAY AND TONIGHT WITH LARGE HAIL...DAMAGING WINDS...AND FLASH FLOOD THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. ANOTHER LINE OF STRONG TO SEVERE STORMS MAY DEVELOP THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A CHANCE FOR THUNDERSTORMS WILL CONTINUE FRIDAY AND SATURDAY IN THE AFTERNOON AND EVENING HOURS. SEVERE WEATHER WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. HEAT INDEX VALUES WILL REACH THE TRIPLE DIGITS IN SCATTERED LOCATIONS BEGINNING THIS WEEKEND AND CONTINUING THROUGH THE WEEK. HEAT INDEX VALUES AT TIMES MAY REACH AS HIGH AS 105 TO 110 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING. 82/JLD
In the hours before
Local storm report, Jun 11, 2:31 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG LEWISVILLE 33.04N 96.98W
06/10/2009 DENTON TX PUBLIC
TREE LIMBS 3 TO 6 INCHES PLUS DIAMETER BROKEN OFF -
BORDER OF LEWISVILLE & FLOWER MOUNDLocal storm report, Jun 11, 2:32 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL GRAHAM 33.10N 98.58W
06/10/2009 E0.88 INCH YOUNG TX AMATEUR RADIO
0513 PM HAIL 5 E GRAHAM 33.10N 98.49W
06/10/2009 E0.88 INCH YOUNG TX AMATEUR RADIO
0545 PM HAIL PERRIN 33.03N 98.07W
06/10/2009 E1.75 INCH JACK TX BROADCAST MEDIA
GOLFBALL HAIL REPORTED FROM PUBLIC.
0555 PM TSTM WND DMG 14 NW WEATHERFORD 32.90N 97.94W
06/10/2009 PARKER TX EMERGENCY MNGR
EM REPORTED POWER LINES DOWN AND DAMAGE TO A BARN IN
ADELL WHITT AREA IN NW PART OF COUNTY.
0602 PM TSTM WND DMG 1 SW SPRINGTOWN 32.96N 97.69W
06/10/2009 PARKER TX AMATEUR RADIO
6 INCH LIMBS DOWN
0605 PM TSTM WND GST 8 S RUNAWAY BAY 33.06N 97.87W
06/10/2009 M80 MPH WISE TX AMATEUR RADIO
80 MPH MEASURED IN BIG SALTY
0605 PM TSTM WND DMG SPRINGTOWN 32.97N 97.68W
06/10/2009 PARKER TX NWS EMPLOYEE
SEVERAL TREES DOWN OR TOPS RIPPED OFF. SMALL STADIUM
TICKET BOOTH BLOWN AWAY. ESTIMATED TIME FROM RADAR.
0620 PM HAIL 4 NW KRUM 33.31N 97.28W
06/10/2009 E0.88 INCH DENTON TX AMATEUR RADIO
HAMS REPORT NICKEL HAIL IN SLIDELL
0623 PM HAIL SANGER 33.36N 97.18W
06/10/2009 E1.00 INCH DENTON TX AMATEUR RADIO
HAMS REPORTED QUARTER HAIL IN SANGER
0625 PM TSTM WND DMG AZLE 32.90N 97.53W
06/10/2009 TARRANT TX AMATEUR RADIO
HAMS MEASURED 75 MPH WINDS IN AZLE
0637 PM TSTM WND GST LAKE WORTH 32.81N 97.43W
06/10/2009 M75 MPH TARRANT TX CO-OP OBSERVER
MEASURED 75 MPH ON BOAT CLUB ROAD
0638 PM TSTM WND DMG WILLOW PARK 32.76N 97.65W
06/10/2009 PARKER TX AMATEUR RADIO
10 INCH TREE LIMBS DOWN
0640 PM TORNADO ROANOKE 33.00N 97.23W
06/10/2009 TARRANT TX AMATEUR RADIO
DEBRIS AND ROTATION SEEN BY HAM SPOTTERS
0641 PM TSTM WND GST FORT WORTH 32.75N 97.34W
06/10/2009 M59 MPH TARRANT TX NWS EMPLOYEE
MEASURED 59 MPH AT NWS OFFICE
0641 PM TSTM WND DMG SOUTHLAKE 32.95N 97.15W
06/10/2009 TARRANT TX NWS EMPLOYEE
70 MPH WINDS IN SOUTHLAKE...MULTIPLE LIMBS DOWN
0650 PM TSTM WND DMG NORTH RICHLAND HILLS 32.86N 97.22W
06/10/2009 TARRANT TX NWS EMPLOYEE
ESTIMATED 60 TO 65 MPH WINDS. FENCE POSTS SNAPPED AND A
FEW LIMBS DOWN. N. TARRANT PKWY AND DAVIS BLVD.
0650 PM TSTM WND DMG FLOWER MOUND 33.03N 97.09W
06/10/2009 DENTON TX AMATEUR RADIO
3 FT DIAMETER TREE FELL ONTO A HOUSE AT COLLINS AND
KILPATRICK IN FLOWER MOUND
0650 PM TORNADO FLOWER MOUND 33.03N 97.09W
06/10/2009 DENTON TX NWS EMPLOYEE
RETIRED NWS EMPLOYEE REPORTED BRIEF TOUCHDOWN 3 MILES
WEST OF 2499 ON 1171 IN FLOWER MOUND
0653 PM TSTM WND DMG FLOWER MOUND 33.03N 97.09W
06/10/2009 DENTON TX AMATEUR RADIO
THE ROOF IS OFF AND THERE IS WALL DAMAGE TO AN APARTMENT
BUILDING ON MAIN STREET IN FLOWER MOUND.
0654 PM TSTM WND DMG 2 SE TROPHY CLUB 32.98N 97.17W
06/10/2009 TARRANT TX TRAINED SPOTTER
TRAFFIC LIGHT POLE TWISTED 90 DEGREES ALONG HWY 114 ONE
MILE NW OF WESTLAKE IN DENTON COUNTY. TIME ESTIMATED FROM
RADAR.
0655 PM TSTM WND GST FORT WORTH 32.75N 97.34W
06/10/2009 M64 MPH TARRANT TX ASOS
64 MPH ON KFWS ASOS
0700 PM TSTM WND GST DENTON 33.21N 97.13W
06/10/2009 E75 MPH DENTON TX TRAINED SPOTTER
SPOTTER REPORTED 75 MPH WIND GUST NEAR STATE SCHOOL RD
AND I-35 IN DENTON
0700 PM TSTM WND DMG ARLINGTON 32.69N 97.13W
06/10/2009 TARRANT TX NWS EMPLOYEE
LARGE BRADFORD PEAR TREE SNAPPED AT A RESIDENCE ON
SUBLETT RD S OF I-20.
0705 PM HAIL 10 SW DE LEON 32.01N 98.66W
06/10/2009 E1.75 INCH COMANCHE TX TRAINED SPOTTER
GOLF BALL HAIL IN DOWNING
0705 PM TSTM WND GST GRAND PRAIRIE 32.69N 97.02W
06/10/2009 M58 MPH DALLAS TX ASOS
58 MPH GUSTS AT KGPM ASOS
0709 PM TSTM WND GST DALLAS 32.79N 96.77W
06/10/2009 M64 MPH DALLAS TX ASOS
64 MPH GUST AT KDFW ASOS
0710 PM TSTM WND GST RICHARDSON 32.97N 96.71W
06/10/2009 E70 MPH DALLAS TX TRAINED SPOTTER
LARGE TREE LIMBS DOWN ALONG WITH SOME FLOODING.
0714 PM TSTM WND GST FRISCO 33.14N 96.81W
06/10/2009 M72 MPH COLLIN TX BROADCAST MEDIA
72 MPH GUST AT FRISCO FIRE DEPT
0718 PM FLASH FLOOD DENTON 33.21N 97.13W
06/10/2009 DENTON TX AMATEUR RADIO
SERVICE ROADS ON I-35 IMPASSABLE AND BEING CLOSED
0719 PM TSTM WND GST PLANO 33.05N 96.75W
06/10/2009 M78 MPH COLLIN TX BROADCAST MEDIA
78 MPH GUST AT PLANO SCHOOL NET
0720 PM TSTM WND GST DALLAS 32.79N 96.77W
06/10/2009 M71 MPH DALLAS TX ASOS
71 MPH GUST AT KRBD ASOS
0723 PM FLASH FLOOD FORT WORTH 32.75N 97.34W
06/10/2009 TARRANT TX AMATEUR RADIO
THREE FEET OF WATER OVER ROAD AT BRYANT IRVING AND I-20
IN SOUTEHRN FORT WORTH
0735 PM TSTM WND DMG CELINA 33.32N 96.78W
06/10/2009 70 COLLIN TX FIRE DEPT/RESCUE
NUMEROUS 6-10 TREES AND POWERLINES DOWN ACROSS SALINA.
0735 PM TSTM WND GST CELINA 33.32N 96.78W
06/10/2009 E70 MPH COLLIN TX FIRE DEPT/RESCUE
0735 PM TSTM WND DMG CELINA 33.32N 96.78W
06/10/2009 COLLIN TX FIRE DEPT/RESCUE
NUMEROUS 6-10 INCH TREES AND POWERLINES DOWN ACROSS
CELINA.
0746 PM TSTM WND GST WAXAHACHIE 32.41N 96.85W
06/10/2009 E60 MPH ELLIS TX AMATEUR RADIO
0750 PM FLASH FLOOD RED OAK 32.52N 96.81W
06/10/2009 ELLIS TX AMATEUR RADIO
SOME STREETS FLOODED IN RED OAK.
0755 PM TSTM WND GST ENNIS 32.34N 96.63W
06/10/2009 E60 MPH ELLIS TX AMATEUR RADIO
HAMS REPORT 60 MPH WINDS IN ENNIS
0805 PM TSTM WND DMG BONHAM 33.59N 96.18W
06/10/2009 FANNIN TX AMATEUR RADIO
TREES AND POWER LINES DOWN THROUGHOUT BONHAM
0827 PM TSTM WND GST 4 S WILLS POINT 32.65N 96.01W
06/10/2009 E65 MPH VAN ZANDT TX TRAINED SPOTTER
S OF WILLS POINT
0830 PM TSTM WND GST PETTY 33.60N 95.81W
06/10/2009 E60 MPH LAMAR TX AMATEUR RADIO
IN PETTY
0845 PM TSTM WND DMG 1 N STAR 31.49N 98.32W
06/10/2009 HAMILTON TX PUBLIC
S.O. RELAYED REPORT OF PUBLIC REPORT OF NUMEROUS TREES
DOWN JUST N OF STAR.
0905 PM TSTM WND GST PARIS 33.67N 95.55W
06/10/2009 E65 MPH LAMAR TX AMATEUR RADIO
0911 PM HAIL EVANT 31.48N 98.15W
06/10/2009 E2.50 INCH HAMILTON TX TRAINED SPOTTER
SPOTTER REPORTED HAIL COVERING THE GROUND IN EVANT.
LARGEST STONES 2.5 INCHES.
0911 PM TSTM WND DMG 2 S VAN 32.49N 95.64W
06/10/2009 VAN ZANDT TX BROADCAST MEDIA
ONE 18 WHEELER WAS BLOWN ON ITS SIDE AND ANOTHER WAS
BLOWN OFF THE ROAD NEAR I-20 AND HWY 110 SOUTH OF VAN.
TIME ESTIAMTED FROM RADAR.
0912 PM TSTM WND DMG VAN 32.52N 95.64W
06/10/2009 VAN ZANDT TX TRAINED SPOTTER
TREES ACROSS HIGHWAY 110 IN VAN
0912 PM TSTM WND GST GRAND SALINE 32.68N 95.71W
06/10/2009 E60 MPH VAN ZANDT TX AMATEUR RADIO
HAMS REPORTED 60 MPH IN GRAND SALINE
0915 PM TSTM WND DMG VAN 32.52N 95.64W
06/10/2009 VAN ZANDT TX AMATEUR RADIO
HAMS REPORTED POWERLINES DOWN AND 60 MPH WINDS IN VAN
0921 PM TSTM WND GST BLOSSOM 33.66N 95.38W
06/10/2009 E60 MPH LAMAR TX AMATEUR RADIO
IN RENO AND BLOSSOM
0921 PM TSTM WND DMG CAYUGA 31.96N 95.97W
06/10/2009 ANDERSON TX EMERGENCY MNGR
LARGE TREES DOWN IN CAYUGA. SIZE UNKNOWN AT THIS TIME.
0950 PM HAIL 1 E COPPERAS COVE 31.12N 97.88W
06/10/2009 E0.75 INCH CORYELL TX AMATEUR RADIO
PENNY HAIL REPORTED AT FORT HOOD IN CORYELL COUNTY.
1054 PM HAIL 2 ENE AZLE 32.91N 97.50W
06/10/2009 E0.75 INCH TARRANT TX AMATEUR RADIOSpecial weather statement, Jun 11, 2:47 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
247 PM CDT THU JUN 11 2009
TXZ121-112015-
KAUFMAN TX-
247 PM CDT THU JUN 11 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
KAUFMAN COUNTY
AT 246 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS OCCURRING ACROSS KAUFMAN COUNTY. THE
STORMS WERE MOVING EAST AT 25 MPH...AND COULD PRODUCE ANOTHER ROUND
OF 1 TO 2 INCHES OF RAINFALL BY 4 PM.
CITIES IN THE PATH OF THESE STORMS INCLUDE COMBINE...COTTONWOOD...
CRANDALL...GRAYS PRAIRIE...KAUFMAN...KEMP AND TERRELL.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
THURSDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3236 9645 3241 9644 3246 9649 3251 9651
3253 9650 3254 9653 3273 9651 3276 9609
3237 9608
TIME...MOT...LOC 1946Z 267DEG 23KT 3251 9633Special weather statement, Jun 11, 2:54 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 PM CDT THU JUN 11 2009
TXZ141-112030-
COMANCHE TX-
254 PM CDT THU JUN 11 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
COMANCHE COUNTY
AT 253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS MOVING EAST AT 20 MPH OVER THE WESTERN
PART OF COMANCHE COUNTY. THE ATMOSPHERE IS VERY UNSTABLE AND ANY ONE
OF THESE STORMS COULD BECOME SEVERE RAPIDLY.
CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE...DE LEON AND
GUSTINE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3225 9856 3221 9851 3195 9833 3198 9826
3185 9817 3171 9846 3171 9849 3173 9849
3172 9854 3173 9866 3202 9890 3207 9892
TIME...MOT...LOC 1953Z 257DEG 19KT 3195 9880Special weather statement, Jun 11, 3:13 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 PM CDT THU JUN 11 2009
TXZ129-112045-
EASTLAND TX-
313 PM CDT THU JUN 11 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 314 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF EASTLAND...MOVING EAST AT 55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CISCO...EASTLAND...RANGER
AND RISING STAR.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3250 9848 3231 9848 3210 9893 3210 9910
3250 9910
TIME...MOT...LOC 2014Z 266DEG 46KT 3240 9885Local storm report, Jun 11, 3:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL CISCO 32.38N 98.98W
06/11/2009 E1.75 INCH EASTLAND TX FIRE DEPT/RESCUE
MARBLE TO GOLFBALL SIZED HAIL IN CISCOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:05 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hamilton | 55 min |
| Jun 10, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 53 min |
| Jun 10, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 55 min |
| Jun 10, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 59 min |
| Jun 10, 7:33 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas | 3 hr |
| Jun 10, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 39 min |
| Jun 10, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 61 min |
| Jun 10, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 65 min |
| Jun 10, 7:56 PM CDT | Areal Flood Advisory | FWD | Comanche, Erath, Hamilton | 3 hr |
| Jun 10, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Rockwall | 17 min |
| Jun 10, 8:00 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 60 min |
| Jun 10, 8:03 PM CDT | Areal Flood Advisory | FWD | Collin, Kaufman, Rockwall | 3 hr |
| Jun 10, 8:05 PM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| Jun 10, 8:06 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Lamar, Rains, Van Zandt | 84 min |
| Jun 10, 8:33 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 57 min |
| Jun 10, 8:49 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 56 min |
| Jun 10, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson, Van Zandt | 48 min |
| Jun 10, 9:03 PM CDT | Special Weather Statement | FWD | Parker | 27 min |
| Jun 10, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 17 min |
| Jun 10, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Jun 10, 9:50 PM CDT | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Jun 10, 9:57 PM CDT | Special Weather Statement | FWD | Freestone | 33 min |
| Jun 10, 10:02 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 58 min |
| Jun 10, 10:39 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 66 min |
| Jun 10, 10:42 PM CDT | Areal Flood Advisory | FWD | Bell | 2 hr |
| Jun 10, 10:45 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam | 30 min |
| Jun 10, 10:47 PM CDT | Areal Flood Advisory | FWD | Tarrant | 118 min |
| Jun 10, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Jun 10, 11:30 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jun 11, 12:48 AM CDT | Special Weather Statement | FWD | Kaufman | 27 min |
| Jun 11, 2:04 AM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 11, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 23 min |
| Jun 11, 2:21 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 39 min |
| Jun 11, 2:32 AM CDT | Flash Flood Warning | FWD | Parker, Tarrant | 118 min |
| Jun 11, 2:39 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 66 min |
| Jun 11, 2:49 AM CDT | Flash Flood Warning | FWD | Dallas | 6 hr |
| Jun 11, 2:57 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 63 min |
| Jun 11, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 58 min |
| Jun 11, 3:16 AM CDT | Flash Flood Warning | FWD | Kaufman | 119 min |
| Jun 11, 3:41 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson, Tarrant | 64 min |
| Jun 11, 3:54 AM CDT | Special Weather Statement | FWD | Henderson | 66 min |
| Jun 11, 3:59 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 46 min |
| Jun 11, 4:32 AM CDT | Special Weather Statement | FWD | Denton | 58 min |
| Jun 11, 4:39 AM CDT | Severe Thunderstorm Warning | FWD | Navarro | 66 min |
| Jun 11, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Ellis | 31 min |
| Jun 11, 4:53 AM CDT | Special Weather Statement | FWD | Henderson | 37 min |
| Jun 11, 4:55 AM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| Jun 11, 5:00 AM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Jun 11, 5:06 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 54 min |
| Jun 11, 5:37 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 53 min |
| Jun 11, 5:46 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant, Wise | 3 hr |
| Jun 11, 5:52 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 53 min |
| Jun 11, 6:28 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 32 min |
| Jun 11, 6:52 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 53 min |
| Jun 11, 7:01 AM CDT | River Flood Warning | FWD | Dallas | 7 hr |
| Jun 11, 7:22 AM CDT | Areal Flood Advisory | FWD | Collin | 113 min |
| Jun 11, 7:22 AM CDT | Special Weather Statement | FWD | Kaufman | 23 min |
| Jun 11, 7:43 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Jun 11, 7:46 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Jun 11, 7:53 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jun 11, 8:04 AM CDT | River Flood Warning | FWD | Dallas | 53 hr |
| Jun 11, 8:09 AM CDT | Special Weather Statement | FWD | Jack | 36 min |
| Jun 11, 8:23 AM CDT | Areal Flood Advisory | FWD | Tarrant | 112 min |
| Jun 11, 8:30 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 11, 8:31 AM CDT | Special Weather Statement | FWD | Henderson | 29 min |
| Jun 11, 8:56 AM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Jun 11, 9:04 AM CDT | Special Weather Statement | FWD | Parker | 26 min |
| Jun 11, 9:11 AM CDT | River Flood Warning | FWD | Denton | 3 hr |
| Jun 11, 9:24 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 51 min |
| Jun 11, 9:30 AM CDT | Special Weather Statement | FWD | Parker | 30 min |
| Jun 11, 9:37 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| Jun 11, 9:43 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 62 min |
| Jun 11, 10:04 AM CDT | Flash Flood Warning | FWD | Parker, Tarrant | 3 hr |
| Jun 11, 10:26 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 64 min |
| Jun 11, 10:41 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jun 11, 10:52 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| Jun 11, 10:58 AM CDT | Special Weather Statement | FWD | Anderson | 32 min |
| Jun 11, 11:04 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 41 min |
| Jun 11, 11:08 AM CDT | Special Weather Statement | FWD | Van Zandt | 37 min |
| Jun 11, 11:13 AM CDT | Flash Flood Warning | FWD | Dallas, Rockwall | 4 hr |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.